# SDR 96ZZZX1551

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Raft
- Condition: Failed
- Location: Co2 Bottle
- Component: 69FAAV
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EXERCISE, RAFT FAILED TO INFLATE.  INSPECTION SHOWED CO2 BOTTLE VALVE DID NOT OPEN TO EXPEL CO2.  CERTIFICATION DUE DATE WAS 2-15-96.
